# SDR QXEA0201982

- Difficulty date: June 13, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 1,582 hours, 1,385 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 356
- Condition: Leaking
- Location: Fuel System
- Part time: 1,582 hours, 1,385 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOI - CREW REPORTS FUEL LEAK UNDER THE BELLY OF THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
